# SDR UPS02239746

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF LIGHT SURFACE CORROSION ON UPPER CHORD OF FLOORBEAM BS 344  BETWEEN LBL 15 TO RBL 35.  FLOORBEAM SECTION REPLACED IAW SRM 53-10-8 FIG 7 WITH REF TO BOEING DRG 65-16316.
